# SDR SWAA2025021985451

- Difficulty date: January 13, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receiver
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#38 A-043 FWD CARGO COMPARTMENT AFT BKHD UPPER STAINTION RAIL CAMLOCK RECIVER CRACKED STA 500D LBL 39 WL 193<[01] REMOVED AND REPLACED CAMLOCK AT AFT BULKHEAD UPPER RAIL IAW SRM 51-40-02-0G-0;[02] VERIFIED ITEM 1 AUDIT C/W
